# SDR SWAA080438

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 68,610 hours, 63,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 943, STR 25R.  REPAIRED SKIN PER SWA EA.
